U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 37-year-old female asked:

i have bladder and urethra inflammation after a long ecoli uti. i also now have itchy vagina. have taken canesten tablet which didn't work.please help?

2 doctor answers4 doctors weighed in
Dr. Debra Atkins
Dermatology 20 years experience
Thanks for asking!: You need to go see your primary care physician or an urologist, a specialist for this area. Many times other things may be going on and a professional can help you.
Dr. Yale Shulman
Urology 45 years experience
Possible vaginitis: Antibiotics for UTI may result in fungal vaginitis, which responds to medication diflucan (fluconazole).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.